# SDR MTNA20131121047

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 29,070 hours, 21,116 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: S5217600001260
- Condition: Out Of Tolerance
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED FORWARD GAP ON AFT CARGO DOOR TO BE OUT OF TOLERANCE.   MAJOR REPAIR.
